Back to Search
Start Over
Approximate Controllability for Semilinear Fractional Stochastic Evolution Equations.
- Source :
- Qualitative Theory of Dynamical Systems; 2024 Suppl 1, Vol. 23, p1-22, 22p
- Publication Year :
- 2024
-
Abstract
- In this paper, we show the approximate controllability for a class of semilinear fractional stochastic systems in abstract space with the Riemann–Liouville fractional derivative. The key of the proof is the existence of the mild solution for the proposed problem. These results are based on new properties of the operator obtained by the subordination principle, compact semigroup and Schauder fixed point theorem. Here we obtain the compactness of the solution operator by using Arzelà–Ascoli theorem. As an application, we establish the approximate controllability of the stochastic Rayleigh–Stokes problem for a generalized second grade fluid. [ABSTRACT FROM AUTHOR]
Details
- Language :
- English
- ISSN :
- 15755460
- Volume :
- 23
- Database :
- Complementary Index
- Journal :
- Qualitative Theory of Dynamical Systems
- Publication Type :
- Academic Journal
- Accession number :
- 179656373
- Full Text :
- https://doi.org/10.1007/s12346-024-01133-6